# SDR IJA2005F00000

- Difficulty date: December 10, 2004
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N912EM
- Make and model: Aerosp AS355N
- Aircraft serial: 5560
- Engine: Tmeca ARRIUS1A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 800350
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

STARTER GEN VIBRATION WAS CHECKED AFTER A NR 1 ENGINE EXHAUST PIPE WAS FOUND CRACKED.  VIBRATION WAS ABOVE LIMITS AND THE STARTER WAS REMOVED AND THE STARTER GEN ADAPTER WAS FOUND TO HAVE 2 MOUNTING FLANGES BROKEN OFF AND ONE CRACKED.  THINK THAT THE STARTER GEN VIBRATION SHOULD BE CHECKED EVERY 25 HOURS EVEN IF THE NEW EXHAUST PIPE HAS THE RETAINING STRAPS IAW TU106. (K)
